Hi, welcome to the forum, benadryl contains Diphenhydramine which is H1 Antagonist belonging to First Generation.
This drug is associated with marked sedation (feeling of sleepiness). It is associated with central nervous system side effects like confusion, disturbed coordination, dizziness, euphoria, excitation etc. It also has cardio vascular effects in the form of hypotension (low BP). This can further worsen the dizziness esp. when one is on medications for high BP or prior low BP condition.
Take medication at bed time which will help. Rise slowly from bed. This is not allergic reaction. Avoid skilled work like operating machinery, driving car when on benadryl. I suggest you to consult physician for further evaluation. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.